MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK REVISION TOTAL KNEE SYSTEM; REVISION TIBIAL TRAY SIZE 4 RIGHT

MEDACTA INTERNATIONAL SA GMK REVISION TOTAL KNEE SYSTEM; REVISION TIBIAL TRAY SIZE 4 RIGHT
Model Number 02.07.0684R
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Joint Laxity (4526); Aseptic loosening (4883)
Date of Event 01/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch reviews performed on 07-jan-26.Gmk-revision 02.07.0684r revision tibial tray size 4 right (k123721) lot.189502: (b)(4) items manufactured and released on 20-feb-2019 expiration date: 2024-02-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-revision 02.07.2405r femur revision ps cemented s.5r (k102437) lot.1900614: (b)(4) items manufactured and released on 17-jul-2019 expiration date: 2024-07-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause:based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
The patient had primary right knee surgery using competitor products.On (b)(6) 2019, the patient was revised from the competitor implants to medacta implants.Presently, on (b)(6) 2026, the patient came in due to instability as a result of the loosening implants of the tibia and femur.The surgeon revised the femur, tray, and insert to a gmk-hinge.The surgery was completed successfully.

Brand Name
GMK REVISION TOTAL KNEE SYSTEM
Common Device Name
REVISION TIBIAL TRAY SIZE 4 RIGHT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24078373
Report Number3005180920-2026-00036
Device Sequence Number14928885
Product Code JWH
UDI-Device Identifier07630030819391
UDI-Public07630030819391
Combination Product (Y/N)N
PMA/510(K) Number
K123721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/07/2024
Device Model Number02.07.0684R
Device Lot Number189502
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Initial Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/20/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale